# SDR GTIA2018070202728

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 14,511 hours, 6,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S COMPLAINED OF DIRTY SOCKS SMELL ON DESCENT. APPEARED TO DISAPPEAR W/ APU BLEED SOURCE. INSPECTED NR 1 ENG FOR SIGNS OF OIL INJECTION INTO AIR STREAM SUPPLYING PACK NR 1. RAN NR 1 ENG IAW AMM 71-00-00 WITH PACK NR 1 ON IN ORDER TO OPS CHECK SAME IAW AMM 21-00-00. NO SIGNS OF ODOR PRESENT. A/C OK FOR CONTINUED SERVICE.
